Deregulated electricity market, a stochastic variational approach
Year of publication: |
2021
|
---|---|
Authors: | Limosani, Michele ; Milasi, Monica ; Scopelliti, Domenico |
Published in: |
Energy economics. - Amsterdam : Elsevier, ISSN 0140-9883, ZDB-ID 795279-X. - Vol. 103.2021, p. 1-7
|
Subject: | Electricity market | Filtered probability space | Radner equilibrium | Stochastic quasi-variational inequality | Elektrizitätswirtschaft | Electric power industry | Stochastischer Prozess | Stochastic process | Deregulierung | Deregulation | Strompreis | Electricity price | Wahrscheinlichkeitsrechnung | Probability theory | Gleichgewichtstheorie | Equilibrium theory |
-
Schemm, Ralf, (2011)
-
Çelıkkol, Hakan, (2015)
-
Electricity market equilibrium under information asymmetry
Dvorkin, Vladimir <Jr.>, (2019)
- More ...
-
Existence theorem for a class of generalized quasi-variational inequalities
Milasi, Monica, (2014)
-
An existence result of a quasi-variational inequality associated to an equilibrium problem
Donato, Maria Bernadette, (2008)
-
Donato, Maria Bernadette, (2008)
- More ...